Alert archive / Alabama / Red Flag Warnings in 2010
Red Flag Warning 54, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Sep 30, 2010, 6:26 AM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Sep 30, 2010, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2010, 6:26 AM CDT (11:26 UTC)
- In effect from
- Sep 30, 2010, 12:00 PM CDT
- Expired
- Sep 30, 2010, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2106 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
897 WWUS84 KMOB 301126 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 626 AM CDT THU SEP 30 2010 ...A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE AND SOUTHWEST ALABAMA... ...A FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... .DISCUSSION...A DRY NORTHERLY FLOW WILL CONTINUE OVER THE AREA THROUGH THE WEEKEND. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE AND SOUTHWEST ALABAMA THIS AFTERNOON. RELATIVE HUMIDITIES WILL BRIEFLY DROP BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE ON FRIDAY BUT THE DURATION WILL NOT BE SUFFICIENT DUE TO SLIGHTLY COOLER TEMPERATURES. DRIER AIR FLOWING INTO THE REGION ON SATURDAY WILL RESULT IN RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS FOR A MARGINAL DURATION OVER THE NORTHWEST FLORIDA PANHANDLE. FLZ001>006-010330- /O.UPG.KMOB.FW.A.0048.100930T1800Z-100930T2300Z/ /O.NEW.KMOB.FW.W.0054.100930T1700Z-100930T2300Z/ /O.NEW.KMOB.FW.A.0049.101002T1700Z-101002T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 626 AM CDT THU SEP 30 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS THIS AFTERNOON FOR A LONG DURATION. RELATIVE HUMIDITIES WILL BRIEFLY DROP BELOW CRITICAL LEVELS ON FRIDAY BUT THE DURATION WILL NOT BE SUFFICIENT DUE TO SLIGHTLY COOLER TEMPERATURES. DRIER AIR FLOWING INTO THE REGION ON SATURDAY WILL RESULT IN RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS FOR A MARGINAL DURATION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ051>064-302300- /O.NEW.KMOB.FW.W.0054.100930T1700Z-100930T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 626 AM CDT THU SEP 30 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS THIS AFTERNOON COMBINED WITH NORTHERLY WINDS SLIGHTLY ABOVE 10 MPH. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
199 WWUS84 KMOB 301853 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 153 PM CDT THU SEP 30 2010 ...A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE AND SOUTHWEST ALABAMA... ...A FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... .DISCUSSION...A DRY NORTHERLY FLOW WILL CONTINUE OVER THE AREA THROUGH THE WEEKEND. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE AND SOUTHWEST ALABAMA THIS AFTERNOON. RELATIVE HUMIDITIES WILL BRIEFLY DROP BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE ON FRIDAY BUT THE DURATION WILL NOT BE SUFFICIENT DUE TO SLIGHTLY COOLER TEMPERATURES. DRIER AIR FLOWING INTO THE REGION ON SATURDAY WILL RESULT IN RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS FOR A MARGINAL DURATION OVER THE NORTHWEST FLORIDA PANHANDLE. FLZ001>006-011130- /O.CON.KMOB.FW.W.0054.000000T0000Z-100930T2300Z/ /O.CON.KMOB.FW.A.0049.101002T1700Z-101002T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 153 PM CDT THU SEP 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS THIS AFTERNOON FOR A LONG DURATION. RELATIVE HUMIDITIES WILL BRIEFLY DROP BELOW CRITICAL LEVELS ON FRIDAY BUT THE DURATION WILL NOT BE SUFFICIENT DUE TO SLIGHTLY COOLER TEMPERATURES. DRIER AIR FLOWING INTO THE REGION ON SATURDAY WILL RESULT IN RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS FOR A MARGINAL DURATION. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ051>064-302300- /O.CON.KMOB.FW.W.0054.000000T0000Z-100930T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 153 PM CDT THU SEP 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS THIS AFTERNOON COMBINED WITH NORTHERLY WINDS SLIGHTLY ABOVE 10 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
792 WWUS84 KMOB 302008 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 308 PM CDT THU SEP 30 2010 ...RED FLAG WARNINGS ARE IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE...SOUTHWEST ALABAMA...AND SOUTHEAST MISSISSIPPI... ...A FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE AND SOUTHEAST MISSISSIPPI... .A DRY NORTHERLY FLOW WILL CONTINUE OVER THE AREA THROUGH THE WEEKEND. LOWEST AFTERNOON RELATIVE HUMIDITIES WILL REMAIN BELOW CRITICAL LEVELS OVER MUCH OF THE FORECAST AREA THROUGH THE REMAINDER OF THIS AFTERNOON...AND POTENTIAL DROP BELOW CRITICAL LEVELS AGAIN ON FRIDAY. DRIER AIR WILL CONTINUE TO FLOW INTO THE REGION OVER THE WEEKEND. MSZ067-075-076-078-079-011215- /O.NEW.KMOB.FW.A.0050.101001T1700Z-101001T2300Z/ /O.EXA.KMOB.FW.W.0054.000000T0000Z-100930T2300Z/ WAYNE-PERRY-GREENE-STONE-GEORGE- 308 PM CDT THU SEP 30 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... A DRY NORTHERLY FLOW WILL CONTINUE OVER THE AREA THROUGH THE WEEKEND. LOWEST AFTERNOON RELATIVE HUMIDITIES WILL REMAIN BELOW CRITICAL LEVELS OVER MUCH OF THE FORECAST AREA THROUGH THE REMAINDER OF THIS AFTERNOON...AND POTENTIAL DROP BELOW CRITICAL LEVELS AGAIN ON FRIDAY. DRIER AIR WILL CONTINUE TO FLOW INTO THE REGION OVER THE WEEKEND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ001>006-011215- /O.NEW.KMOB.FW.A.0050.101001T1700Z-101001T2300Z/ /O.CON.KMOB.FW.W.0054.000000T0000Z-100930T2300Z/ /O.CON.KMOB.FW.A.0049.101002T1700Z-101002T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 308 PM CDT THU SEP 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON... A DRY NORTHERLY FLOW WILL CONTINUE OVER THE AREA THROUGH THE WEEKEND. LOWEST AFTERNOON RELATIVE HUMIDITIES WILL REMAIN BELOW CRITICAL LEVELS OVER MUCH OF THE FORECAST AREA THROUGH THE REMAINDER OF THIS AFTERNOON...AND POTENTIAL DROP BELOW CRITICAL LEVELS AGAIN ON FRIDAY. DRIER AIR WILL CONTINUE TO FLOW INTO THE REGION OVER THE WEEKEND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ051>064-302300- /O.CON.KMOB.FW.W.0054.000000T0000Z-100930T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 308 PM CDT THU SEP 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A DRY NORTHERLY FLOW WILL CONTINUE OVER THE AREA THROUGH THE WEEKEND. LOWEST AFTERNOON RELATIVE HUMIDITIES WILL REMAIN BELOW CRITICAL LEVELS OVER MUCH OF THE FORECAST AREA THROUGH THE REMAINDER OF THIS AFTERNOON. DRIER AIR WILL CONTINUE TO FLOW INTO THE REGION OVER THE WEEKEND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Sep 30, 4:07 AM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Sep 30, 4:07 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED FIRE WEATHER SECTION
NATIONAL WEATHER SERVICE MOBILE AL
407 AM CDT THU SEP 30 2010
.SHORT TERM (TODAY AND TONIGHT)...UPPER LOW OVER THE SOUTHEAST WILL
OPEN UP AND MOVE EAST OF THE AREA TODAY. MEANWHILE...THE LONGWAVE
RIDGE OVER THE WESTERN STATES WILL MAINTAIN THE EASTERN TROUGH. THE
RESULTING NORTHWESTERLY FLOW PATTERN WILL LEAD TO BUILDING SFC HIGH
PRESSURE ACROSS THE CENTRAL GULF COAST. THIS WILL LEAD TO ANOTHER
DRY DAY WITH TEMPS WARMING INTO THE LOW TO MID 80S. CLEAR SKIES AND
LIGHT WINDS WILL ALLOW LOWS TONIGHT TO FALL INTO THE LOW TO MID 50S
INLAND TO AROUND 60 ALONG THE COAST. /13
FOR FRIDAY THROUGH SATURDAY NIGHT...A LONG WAVE TROF PATTERN REMAINS
OVER THE EASTERN STATES AND MAINTAINS A DEEP LAYER NORTHERLY FLOW
OVER THE REGION. A TREND TOWARDS SOMEWHAT COOLER TEMPERATURES
FOLLOWS THROUGH SATURDAY AS A CANADIAN 1030 MB HIGH BUILDS INTO THE
NORTHERN PLAINS AND BRINGS A REINFORCING COLD FRONT THROUGH MUCH OF
THE FORECAST AREA BY LATE SATURDAY NIGHT. CLEAR SKIES ALLOW FOR
TEMPERATURES TO WARM TO AROUND SEASONABLE LEVELS DURING THE DAYTIME
WITH TEMPERATURES AROUND SIX TO EIGHT DEGREES BELOW SEASONABLE
VALUES AT NIGHT. /29
.LONG TERM (SUNDAY THROUGH WEDNESDAY)...THERE IS UNCERTAINTY WITH
THE EVOLUTION OF THE UPPER TROF OVER THE EASTERN STATES DURING THE
EXTENDED PERIOD WITH THE ECMWF AND GEM REDEVELOPING A CUT OFF LOW
OVER THE EASTERN STATES WHILE THE GFS EJECTS THE TROF OFF TO THE
NORTHEAST AND LEAVES A WEAK UPPER TROF OVER THE SOUTHEAST STATES.
PER THE PMDEPD DISCUSSION...THE DEVELOPMENT OF A CUT OFF LOW BY THE
ECMWF IS THE PREFERRED SOLUTION AND WAS USED FOR THIS FORECAST. A
COLD FRONT MOVES THROUGH THE REMAINDER OF THE AREA EARLY SUNDAY
MORNING. A LARGE DOME OF HIGH PRESSURE REMAINS OVER THE EASTERN
PLAINS THROUGH THE PERIOD ALTHOUGH WEAKENING SOMEWHAT ON WEDNESDAY.
THE NET RESULT FOR THE FORECAST AREA WILL BE CONTINUED DRY
CONDITIONS WITH DAYTIME TEMPERATURES A FEW DEGREES BELOW SEASONABLE
LEVELS AND NIGHTTIME TEMPERATURES SEVERAL DEGREES BELOW SEASONABLE
LEVELS. MEX GUIDANCE TEMPERATURES LOOK GOOD THROUGH TUESDAY THEN
WENT BELOW MEX GUIDANCE FOR WEDNESDAY BASED ON EXPECTED CONTINUED
COOL CONDITIONS BASED ON THE ECMWF SOLUTION. /29
&&
.MARINE...THE GRADIENT BETWEEN HIGH PRESSURE ACROSS THE SOUTHERN
PLAINS AND LOW PRESSURE OVER THE MID ATLANTIC WILL MAINTAIN A
MODERATE TO STRONG NORTHERLY FLOW THROUGH THE END OF THE WEEK.
ANOTHER STRONGER AREA OF HIGH PRESSURE WILL BUILD SOUTHWARD OUT OF
THE PLAINS LATE IN THE WEEKEND MAINTAINING A MODERATE TO STRONG
NORTHERLY FLOW THROUGH EARLY NEXT WEEK. /13
&&
.AVIATION (12Z ISSUANCE)...VFR CONDITIONS CONTINUE FOR THE NEXT 24
HOURS. /13
&&
.FIRE WEATHER...TEMPERATURES A FEW DEGREES ABOVE SEASONABLE LEVELS
THIS AFTERNOON COMBINED WITH DEWPOINTS IN THE LOWER TO MID FIFTIES
WILL RESULT IN A SUFFICIENT DURATION OF RELATIVE HUMIDITIES BELOW
CRITICAL LEVELS FOR A RED FLAG WARNING FOR THE NORTHWEST FLORIDA
PANHANDLE THIS AFTERNOON. CONDITIONS FOR OUR ALABAMA COUNTIES ARE
MARGINAL AS RELATIVE HUMIDITIES DROP TO SLIGHTLY BELOW 30 PERCENT
FOR A BRIEF PERIOD WHILE NORTH WINDS ARE ANTICIPATED TO BE AT OR
SLIGHTLY ABOVE 10 MPH. HAVE DECIDED TO GO AHEAD AND ISSUE A RED
FLAG WARNING OUT FOR ALL OF SOUTHWEST AND SOUTH CENTRAL ALABAMA.
SLIGHTLY COOLER CONDITIONS AND SLIGHTLY HIGHER SURFACE DEWPOINTS ON
FRIDAY WILL LIMIT THE DURATION BELOW CRITICAL LEVELS AND HAVE HELD
OFF ON A FIRE WEATHER WATCH AT THIS TIME. DRIER AIR FLOWING INTO
THE REGION ON SATURDAY OFFSETS THE CONTINUING WEAK COOLING TREND TO
RESULT IN RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS FOR A
SUFFICIENT DURATION TO SUPPORT A FIRE WEATHER WATCH OVER THE
NORTHWEST FLORIDA PANHANDLE. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 85 59 84 56 / 00 00 00 00
PENSACOLA 85 63 86 61 / 00 00 00 00
DESTIN 85 65 86 65 / 00 00 00 00
EVERGREEN 83 55 83 51 / 00 00 00 00
WAYNESBORO 83 53 80 48 / 00 00 00 00
CAMDEN 83 54 83 50 / 00 00 00 00
CRESTVIEW 86 57 85 55 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM NOON THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM NOON THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Sep 30, 5:00 AM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT THU SEP 30 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-011200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CDT THU SEP 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT MODERATE TO STRONG NORTHERLY WINDS OVER THE MARINE AREA WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT TROUGH TONIGHT. A RED FLAG WARNING IS IN EFFECT FOR SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MODERATE TO STRONG OFFSHORE WINDS OVER THE COASTAL WATERS MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT...PARTICULARLY DURING THE OVERNIGHT AND EARLY MORNING HOURS. A FIRE WEATHER WATCH IS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE ON SATURDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE STORMS WILL NOT BE REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 6:26 AM CDT | Fire Weather Watch | MOB | 33 hr | |
| Sep 30, 3:08 PM CDT | Fire Weather Watch | MOB | 15 hr |
Nearby
Red Flag Warnings in Alabama, 2010Red Flag Warnings in Mississippi, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.